# SDR N6WA20140525001

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 16,326 hours, 10,882 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MSG.  CLEANED & SECURED PAX DOOR ELEC CONNECTOR.  PERFORMED OPS TEST OF PAX DOOR WARNING SYS IAW AMM 52-70-00.  TESTED OK, NO MSGS NOTED AT THIS TIME.
